Is there anything I can take to stop the spotting/bleeding? It's ruining my relationship. I hate it.
I was on Depo for 15 yrs straight. If ur still bleeding something is very wrong, go to ur Gyno ASAP. The Depo shot usually stops women from having a period. U really need to go see ur Dr.
I was on Depo for around 17/18 yrs, & sometimes had this problem. They found that it could be resolved by bringing my injection forward, so I was getting it at 9 or 10 weeks. After 3 or so earlier shots, I could go back to getting them at 11 or 12 week intervals.
Hope that helps.
Ive been having my period over two months on having the depo shot. And i cant take it nomore. But its my first shot and i will never put it back on
Unfortunately, it is different for every woman. There is no "emergency", but I understand your discomfort. I began the Depo shot in August of 2014. As you can see on this post, it is now March 2015. As soon as I got my first shot I developed an ovarian cyst which ruptured quite violently, and I bled for 2 months. I figured I was hemorrhaging. I was terrified. I found out my birth control, as opposed to the cyst, was the cause of my bleeding. I have now had a steady period for 7 months. You women who are spotting for months are lucky, be grateful. 7 months of non-stop bleeding. I am now anemic. My OBGYN told me that after a full years cycle on the shots, most everyone's period will stop. I am going to hold out until August of this year (2015). If it doesn't stop, I am switching. Seems more of a hindrance than a help. I'm sorry you're experiencing this terrible bleeding.
On the other hand I am in a very committed relationship still, I was actually proposed to in October (during the bleeding), and anyone who thinks that your period, or this medical anomaly, is a reason for leaving you, they are not worth being with anyway. That is unfair to you. You have no control over the situation. Good luck, I hope all gets better.
She's not the only one I have sent
went through hundreds of Tampons been bleeding for nine months straight now no off days nothing but period my life sucks only took the depo shot twice and I'm having all the symptom
You can try ibuprofen therapy. I've been on depo for three months now with continuous spoting/bleeding. They told me to take four (4) 200mg ibuprofen three times a day for three days straight. I'm on my second day and for the first time in three months i don't need a pad/tampon, but my bleeding is extremely light. Hope this helps !
I'm on my second shot of depo and I've been bleeding for almost the whole three months. If I let my depo run out and quit, my bleeding will stop???
How to stop spotting while on deposit? One month before my shot is due I start spotting
I got on the depo shot oct/November of 2014!!! I didn't start bleeding until about a week maybe two into it, I highly advise anyone not to get on the depo!!! I got two shots of the depo and I've been bleeding nonstop ever since. We are now in MARCH OF 2016. I've gone to the doctors and they just say I'm fine. I am not fine. I'm bleeding non stop. How is that fine smh. I just want to cry
My name is whitney jones I'm on the depo shot and I'm still bleeding when will it stop I peer the birth control pill instead
Go to your gyno. You probably need estrogen pills to thicken the uterus wall because it has become too thin. For those of you who are bleeding and JUST started the shot, your doctor should have told you that will happen. Your body is getting used to the shot!!! It takes about 3 shots to get into the swing of things and I am pretty shocked most of you didn't know that. I've been on the depo for 3 years now and when the bleeding starts, I go straight to my doctor. They can figure it out for you. As for your relationship, your significant other should be understanding and not making this seem like it is your fault.
I went on the depo shot the day before my period was supposed to start in September of last year, and just came off of it last month. If I remember correctly the first few weeks were fine, no period at all.. I thought I was one of the lucky ones but I was being naïve. After those first few weeks I started bleeding again so I thought I was just going to have a new start date to my cycle. The problem is that after that, I never stopped bleeding. When I went into my gyno for the next shot in January, I told them what was going on. However I was strongly advised to carry on, I was told that after my third shot in March the bleeding would become regular or stop all together. So I got the shot in March. The bleeding didn't stop though. I bled almost every day up until the day before my shot in June. When I went into that appointment I refused the shot and demanded that they start me on something new.
My doctor tried to tell me that I should really stick it out until my 4th shot, that most women stopped having the problems I was having after a year in the shot. But I still refused. Almost nine months of near constant bleeding was taking its toll on me and my relationship. So they put my on the pill instead. I started them last Sunday (it's now Saturday) and I haven't bled a single drop yet. I have no idea what depo was doing to my body, the long term effects it could have on my cycle or future fertility. I do however know that if you're having problems PLEASE talk to your doctor, try to find a different method. Depo may seem easy but the effects are not worth it and I would NEVER recommend it to anyone.
it was my very first depo shot last april 28, before i went to the us. A month after, i started bleeding continuously until now. Ive been bleeding for 2 mos. i dont know how to stop it. im scared. and i am on my 6th box of tampons. does somebody know if this is normal? thats gonna be my first and last shot though.
I am having similar issues. I got my 4th injection on 23rd March 2016 and in May I started bleeding. I decided to not continue with the depo. I have been bleeding even since, I have had a couple days for here and there. I went to the doctor had swaps taken, have a ultrasound and examination but everything looks fine. The blood can be quite dark and now I have been getting blood clots as well. If I do have a few days without bleeding I will have sex but this can be painful and starts the bleeding again. I have been told by my doctor to come back at the end of Oct if things don't improve but they will not do anything until then : -(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2014 • 2 answers
Updated 10 Mar 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 5 Sep 2017 • 3 answers
Updated 31 Jan 2018 • 1 answer